MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-R-AMP-02
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was a burning smell coming from the ensite x amplifier.Biomed had opened up the back and saw visible charring on the voltage regulator on the board where the field frame cable connects.Replacement ordered and installed.
 
Additional Manufacturer Narrative
Based on the information provided to abbott and the dws collect logs submitted, the occurrence of the reported event can be confirmed.The logs appear to show on (b)(6) 2025, a loss of amplifier communications and an attempting to reboot.The reboot showed an attempt to load the magnetics but shortly after or (during the power-on-self-test) a reload (or enumerate) of the boards happened.This new load did not power or list any magnetics and seemed to reload (repetitively) until power was removed from the amplifier (half hour later), which shortly later the clinical study was closed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Additional Manufacturer Narrative
Additional information: d9, g3, g6, h2, h3, h6, h11.One ensite x amplifier was received for evaluation.Based on the information provided to abbott and the investigation performed, the reported event was able to be confirmed, and the root cause was attributed to electrical damage to the scu board.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE¿ X AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21665952
Report Number2184149-2025-00037
Device Sequence Number7662499
Product Code DQK
UDI-Device Identifier05415067034748
UDI-Public(01)05415067034748(10)10474280
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-R-AMP-02
Device Catalogue NumberENSITE-R-AMP-02
Device Lot Number10474280
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer03/28/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown